# SDR BAQA088261

- Difficulty date: August 1, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N5797X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5182
- Aircraft time: 4,953 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647571012
- Part serial: 2171
- Condition: Failed
- Location: Fuel Level
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED UNIT AND FAILED ON FIRST FLIGHT OF .2 HOURS.  GAGE FELL TO BELOW ZERO. REPLACED WITH SERVICEABLE UNIT.
